# SDR DXTA200702032

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 1,387 hours, 947 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN MOUNT FAILED TO INDICATE DOWN AND LOCKED, (RED UNSAFE LIGHT) WAS ILLUMINATED.  FOLLOWED CHECKLIST PROCEDURE, BLEW DOWN GEAR AND LANDED UNEVENTFULLY.  REPLACED DOWN LOCK SWITCH ON RIGHT MAIN GEAR OPS CHECK GOOD IAW CE680 MM CHAP 32-30-40.
